# SDR C2XA03SH088

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 11,531 hours, 9,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE CENTER FLOORBEAM WAS FOUND TO BE CORRODED AT FRAME 20. MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOORBEAM IAW EMB SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
